A member asked:

Can a steroid skin cream can cause psychological or physical harm to a baby?

A doctor has provided 1 answer
Dr. Joseph Eastern answered

Specializes in Dermatology

...The cream is too strong (it can cause thinning of the skin), and that too-strong cream is applied long enough to inhibit secretions from the adrenal gland. Under normal circumstances, application of any steroid cream approved for use on children will not have any psychological or physical consequences.

Answered Apr 13, 2012

5.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Will mosquito repellent creams cause harm to skin?

A doctor has provided 1 answer

A member asked:

Can skin go back to thicker after using steroid topical cream?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...